# SDR 2001FA0000682

- Difficulty date: June 14, 2001
- Submitted: December 27, 2001
- Operation: General aviation
- Aircraft: N2432B
- Make and model: Swftms GC1B
- Aircraft serial: 3732
- Engine: Cont C125
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cover
- Part number: 640849
- Condition: Failed
- Location: Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

WHILE AIRCRAFT WAS IN FLIGHT ALL ENGINE OIL WAS PUMPED OVERBOARD CAUSING CATASTROPHIC ENGINE FAILURE.  LOSS OF ENGINE OIL WAS DUE TO FAILURE OF THREADS ON MAGNESIUM CRANKCASE COVER ASSEMBLY.  THE THREADS FAILED WHERE THE OIL FILTER ADAPTER THREADS INTO THE CRANKCASE COVER ASSEMBLY.  TO PREVENT REOCCURRENCE, REMOVE THREADED TYPE CONTINENTAL OIL FILTER ASSEMBLY FROM SERVICE.
